MathSciNet Relay Station
MathSciNet bibliographic data
MR2021426 (2004j:93118) 93D21
Prieur, Christophe; Astolfi, Alessandro Robust stabilization of chained systems via hybrid control. New directions on nonlinear control. IEEE Trans. Automat. Control 48 (2003), no. 10, 1768–1772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement